FRACTAL AND WADA EXIT BASIN BOUNDARIES IN TOKAMAKS

TitleFRACTAL AND WADA EXIT BASIN BOUNDARIES IN TOKAMAKS
Publication TypeJournal Article
Year of Publication2007
AuthorsPORTELA, JSE, Caldas, IL, Viana, RL, Sanjuan, MAF
JournalInternational Journal of Bifurcation and Chaos
Volume17
Ocorrência11
Pagination4067 - 4079
Date PublishedJan-11-2007
ISSN0218-1274
URLhttp://www.worldscientific.com/doi/abs/10.1142/S021812740701986Xhttp://www.worldscientific.com/doi/pdf/10.1142/S021812740701986X
DOI10.1142/S021812740701986X
Short TitleInt. J. Bifurcation Chaos
Paper File